Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Burning sensation while urinating after masturbation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   hi
Doctor :   how can i help yoyu
User :   hello sir
Doctor :   please go ahead with ur medical query
Doctor :   are you there?
User :   yes
Doctor :   please go ahead with ur medical query
User :   after masterb when i am making urination i am getting burning sensation in my pennis
User :   in regular urination it wont occurs
Doctor :   do u have any discharge or fever as of now
Doctor :   how long u have this problem
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   lot of times it happens only after that
User :   26-m-software engineer
User :   75/5.11 inches
Doctor :   any other medical problems you have other than this
Doctor :   or taking any medicine as of now
User :   no
User :   yesDoctor :   could u type the medicine you are taking
Doctor :   as of now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor